Header

UZH-Logo

Maintenance Infos

Möbius characterization of hemispheres


Foertsch, T; Schroeder, Viktor (2012). Möbius characterization of hemispheres. Archiv der Mathematik, 99(1):81-89.

Abstract

In this paper we generalize the Möbius characterization of metric spheres as obtained in Foertsch and Schroeder [4] to a corresponding Möbius characterization of metric hemispheres.

Abstract

In this paper we generalize the Möbius characterization of metric spheres as obtained in Foertsch and Schroeder [4] to a corresponding Möbius characterization of metric hemispheres.

Statistics

Citations

Altmetrics

Downloads

1 download since deposited on 25 Jan 2013
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:12 June 2012
Deposited On:25 Jan 2013 15:36
Last Modified:21 Sep 2018 09:55
Publisher:Springer
ISSN:0003-889X
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00013-012-0399-6

Download

Download PDF  'Möbius characterization of hemispheres'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 190kB